Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Dropdeadlegs is offline New Member
    Join Date
    Jul 2004
    Location
    Virginia
    Posts
    11

    hgh side effects

    I just started with Jintropin, two days. Had the same side effects both days and want to know if it is common. I felt tremendous pressure in my head, especially behind my eyes and tightness in my chest. I actually felt weak in my limbs and a little dizzy at times. I checked my blood pressure and it was normal. Being diabetic and not wanting any problems with pressure in my eyes, I don't want to go any further. I only took 1 iu. Could it be I just took too much?

  2. #2
    jbigdog69's Avatar
    jbigdog69 is offline Banned
    Join Date
    Mar 2004
    Location
    Euphoria
    Posts
    2,129
    How long did your symptoms last???

    Vet@ BigdogBodybuilding
    Vet@ Anabolic Impact

  3. #3
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    Some people actually exhibit alergic reactions to GH for some reason, but I would think that it has something to do with the diabetes. It can really be either one, but it's not likely that you're having an alergic reaction. If I were a risk taker and just curious, I would drop the dose to .5IU and see if I get the same symptoms, if I did, then I would take some benedryl and then take the next scheduled dose of .5 IU and see if there is any difference. If not, then I would take the next dose of .5 IU and I would inject insulin at about the same time to see if there's any difference. I don't really suggest you do that, but that's probably what I would do if I was dead set on taking the GH, process of elimination. It's really not normal to have any side effects at all from taking 1 IU of GH.

  4. #4
    Dropdeadlegs is offline New Member
    Join Date
    Jul 2004
    Location
    Virginia
    Posts
    11
    Quote Originally Posted by jbigdog69
    How long did your symptoms last???

    Vet@ BigdogBodybuilding
    Vet@ Anabolic Impact

    I took it in the morning and they lasted most of the day.

  5. #5
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    It doesn't say what percentage, but among the adverse reactions found in high doses of GH administered to healthy adults, it is found that "infrequently" they had: headache, localized muscle pain, weakness, mild hyperglycemia and glucosuria. Glucosuria is the one of interest to you. Glucosuria is basically when you urinate glucose. For a diabetic, that can be dangerous. You should probably just avoid using GH.

  6. #6
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    Like I said, that was found in people taking high doses of GH. 1 IU is not a high dose. But it was also found to happen in healthy adults. You are not considered to be a health adult having diabetes.

    One last thing you could try is to dilute the GH with sterile water instead of the diluent provided. Some people are sensative to the diluent and must dilute the GH with sterile water in order to avoid the reaction.

  7. #7
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    One last thing.....

    If you have diabetes mellitus, your insulin dose may need to be adjusted when taking GH. It is also believed that GH MAY induce a state of insulin resistance, you have to be monitored closely by your doctor for glucose intolerance. It is not said that a diabetic CAN'T take GH, they just have to be very careful about it.

    So, once again, you should probably discontinue use of GH.

  8. #8
    jbigdog69's Avatar
    jbigdog69 is offline Banned
    Join Date
    Mar 2004
    Location
    Euphoria
    Posts
    2,129
    I agree with D Barcelo. I would discontinue use and maybe seek an HRT doctor. Cuz it could be an allergy...or related to being a diabetic.

    Vet@ BigdogBodybuilding
    Vet@ Anabolic Impact
    Last edited by jbigdog69; 08-10-2004 at 10:05 AM.

  9. #9
    Dropdeadlegs is offline New Member
    Join Date
    Jul 2004
    Location
    Virginia
    Posts
    11
    Thanks guys.
    I did alot of research on gh, being diabetic. I was aware I would probably need to increase my insulin . The tightness in the chest & pressure in the eyes is a little scary. I think I'll hold off on taking anymore until I see my eye doctor and my regular doctor. I'll casually mention I'm thinking of taking GH and see what reaction I get. Knowing me, I'll probably try again at half the dose.

  10. #10
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    Good idea to speak to the doctor, but just realize that a lot of doctors don't really know a lot about GH if they don't deal with patients that need it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •